# SDR DALA13027993216

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ELONGATED HOLES ON FLOOR SUPPORT STRUCTURE LOCATED AFT PAX CABIN BETWEEN FR 66+5" AND FR 67+17" LEVEL Y1162 REPLACED FLOOR SUPPORT LOCATED AFT PAX CABIN BETWEEN FR 66+5" ANDFR 67+17" Y1162 IAW SRM 51-72-11.
